Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 25, Issue.: 3

Original Research Article

ANISOTROPIC LRS BIANCHI MODEL WITH PERFECT FLUID IN LYRA MANIFOLD

 

R. N. PATRA1, A. K. SETHI1* AND R. R. SWAIN2

1P.G. Department of Mathematics, Berhampur University, Odisha, India.

2Department of Physics, U. P. Sc. College, Sheragada, Odisha, India.

Abstracts

In this article, we consider an anisotropic Locally Rotationally Symmetric (LRS) Bianchi type-I model with perfect fluid in the context of Lyra manifold. To obtain the solutions of Einstein field equations, we took the time depended displacement vector and the power law expansion of scale factor . The physical and geometrical behaviour of the model are discussed.

Keywords :

LRS Bianchi type-I space-time; perfect fluid; Lyra manifold.